RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 144–164 (Mi tm3811)  

This article is cited in 1 scientific paper (total in 1 paper)

On $G$-Rigid Surfaces

Vik. S. Kulikova, E. I. Shustinb

a Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel

Abstract: Rigid algebraic varieties form an important class of complex varieties that exhibit interesting geometric phenomena. In this paper we propose a natural extension of rigidity to complex projective varieties with a finite group action ($G$-varieties) and focus on the first nontrivial case, namely, on $G$-rigid surfaces that can be represented as desingularizations of Galois coverings of the projective plane with Galois group $G$. We obtain local and global $G$‑rigidity criteria for these $G$-surfaces and present several series of such surfaces that are rigid with respect to the action of the deck transformation group.

Funding Agency Grant Number
German-Israeli Foundation for Scientific Research and Development 1174-197.6/2011
Israel Science Foundation 176/15
Russian Science Foundation 14-50-00005
The work presented in Section 4 was performed by Vik. S. Kulikov in the Steklov Mathematical Institute of Russian Academy of Sciences and supported by the Russian Science Foundation under grant 14-50-00005. E. I. Shustin was supported by the German–Israeli Foundation for Scientific Research and Development (project no. 1174-197.6/2011) and by the Israel Science Foundation (project no. 176/15).


DOI: https://doi.org/10.1134/S0371968517030116

Full text: PDF file (345 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 133–151

Bibliographic databases:

Document Type: Article
UDC: 512.774
Received: December 26, 2016

Citation: Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 144–164; Proc. Steklov Inst. Math., 298 (2017), 133–151

Citation in format AMSBIB
\Bibitem{KulShu17}
\by Vik.~S.~Kulikov, E.~I.~Shustin
\paper On $G$-Rigid Surfaces
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 144--164
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3811}
\crossref{https://doi.org/10.1134/S0371968517030116}
\elib{http://elibrary.ru/item.asp?id=30727070}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 133--151
\crossref{https://doi.org/10.1134/S0081543817060116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036620185}


Linking options:
  • http://mi.mathnet.ru/eng/tm3811
  • http://mi.mathnet.ru/eng/tm/v298/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:134
    References:8
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019